| Catalog Number |
ASK-04020-UV |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "the wire advanced easily, but the catheter only advanced part way, after which both the wire and catheter were stuck in the patient.The wire was removed however a portion of the catheter remained within the patient." no patient harm or injury.A vascular surgeon was called to fully remove the retained catheter.The patients current condition is reported as "fine".Associated mdr numbers include 9680794-2024-00449.
Additional Manufacturer Narrative
Qn# (b)(4).The customer report of a kinked guide wire was confirmed by visual inspection of the customer supplied photo.However, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be performed since a correct lot number was not provided by the customer and a potential lot could not be identified from a sales history review.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "the wire advanced easily, but the catheter only advanced part way, after which both the wire and catheter were stuck in the patient.The wire was removed however a portion of the catheter remained within the patient".No patient harm or injury.A vascular surgeon was called to fully remove the retained catheter.The patients current condition is reported as "fine".Associated mdr numbers include 9680794-2024-00449.